一类不定复空间型中Lagrange子流形的Chen型不等式  被引量:1

Inequalities of Chen Type for Lagrangian Submanifolds of a Class of Indefinite Complex Space Form

在线阅读下载全文

作  者:张攀[1] 张量[1] 宋卫东[1] 

机构地区:[1]安徽师范大学数学计算机科学学院,安徽芜湖241000

出  处:《吉林大学学报(理学版)》2014年第3期439-444,共6页Journal of Jilin University:Science Edition

基  金:安徽省高校优秀青年人才基金(批准号:2011SQRL021ZD)

摘  要:利用Riemann不变量和Riemann流形上的最优化方法得到一类不定复空间型中Lagrange子流形的Chen型不等式,并证明了等号成立时子流形一定为全测地的.We obtained an inequality of Chen type for Lagrangian submanifolds of a class of indefinite complex space form using the Riemannian invariant and the optimization method on the Riemannian manifolds.In particular,we also showed that a Lagrangian submanifold of the indefinite complex space form attaining equality in the inequality must be totally geodesic.

关 键 词:不定复空间型 Lagrange子流形 Chen型不等式 全测地 

分 类 号:O186.12[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象